# SDR 9626433213

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653111
- Condition: Shattered
- Location: Flight Deck
- Part time: 11,043 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD OUTER PANE SHATTERED AT FL350.  RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WINDOW, OPERATIONAL CHECK OK.
